PhalloBoards - An Online Community to Discuss Penile Girth Enhancement


Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Hemosiderin staining after PMMA (Photos Inside)

Hemosiderin staining after PMMA (Photos Inside) 2 years 4 months ago #1308698556

  • Billy
  • Billy's Avatar Topic Author
  • Offline
  • General
  • General
  • Posts: 10
  • Thank you received: 7
Anyone else have hemosiderin staining after PMMA? I got it from pumping after my last round. It's been over 3 years now so it seems to be permanent. I'm thinking about trying the Q-switched Nd- Yag laser as this is proven to remove or atleast improve the effects Hemosiderin staining. My only concern is how the laser could interact with the PMMA. I'm interested to hear your thoughts?

Please Log in or Create an account to join the conversation.

Last edit: by Skeptical_One.

Hemosiderin staining after PMMA 2 years 4 months ago #1308698563

Yes, I have that from pumping. I used to use a Bathmate, which is notorious for this, and the impact never wore off. Honestly, it doesn't bother me at all, and I have it WAY more than you do. To be honest, it seems as if your case is pretty mild and I probably wouldn't have even noticed it if you didn't have the arrow in your pictures. I wouldn't do anything about it, if I were you. Just count it as a slight battle wound on your PE journey.
The following user(s) said Thank You: Billy

Please Log in or Create an account to join the conversation.

Hemosiderin staining after PMMA 2 years 3 months ago #1308698915

That's a great looking Dick, I'd leave it. I have had it a few times and it always goes away. I have gotten it from multiple surgeries and it was way more intense than that. It looks like a very mild and natural variation on a regular Dick. If you are still pumping it won't go away. It is basically iron in the blood staining the skin. Pumping breaks up the smaller blood vessels. It will go away but I would not worry about it and be grateful you have a good looking Dick. Best
The following user(s) said Thank You: Billy

Please Log in or Create an account to join the conversation.

Hemosiderin staining after PMMA 2 years 3 months ago #1308698923

Hi Billy, I agree with Hunky - it looks relatively minor, in that photo. Any treatment ie laser can have side effects ie blisters, then you could have a real problem.
Regards,
The following user(s) said Thank You: Billy

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexas